# SDR SWAA2022062721015

- Difficulty date: June 21, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 50,779 hours, 25,331 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR ASSIST HANDLE BROKEN / [01] REMOVED AND REPLACED AFT GALLEY SERVICE DOOR ASSIST HANDLE AND NUT PER AMM 52-41-31
